# SDR DALA2016111408775

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 113,260 hours, 13,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, FOUND THE L1 DOOR MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LIGHT ASSY IAW MM 33-51.
